SciELO - Scientific Electronic Library Online

vol.36 issue4Existence of solutions for a nonlinear fractional system with nonlocal boundary conditionsOstrowski type fractional integral inequalities for s -Godunova-Levin functions via k -fractional integrals author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Proyecciones (Antofagasta)

Print version ISSN 0716-0917


CARPINTERO, Carlos; ROSAS, Ennis; SALAS-BROWN, Margot  and  SANABRIA, José. Minimal open sets on generalized topological space. Proyecciones (Antofagasta) [online]. 2017, vol.36, n.4, pp.739-751. ISSN 0716-0917.

We introduce the notion of minimal open sets in a generalized topological space (X, μ). We investigate some of their fundamental properties and proved that any subset of a minimal open set on a GTS (X, μ) is a μ-preopen set.

Keywords : Generalized topology; minimal μ-open sets; μ-pre-Hausdorff space.

        · text in English     · English ( pdf )